Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 9 of 36 found articles
 
 
  Local Bifurcations of Invariant Manifolds of the Cahn–Hilliard–Oono Equation
 
 
Title: Local Bifurcations of Invariant Manifolds of the Cahn–Hilliard–Oono Equation
Author: Kulikov, A. N.
Kulikov, D. A.
Appeared in: Lobachevskii journal of mathematics
Paging: Volume 44 () nr. 3 pages 1003-1017
Year: 2023-06-26
Contents:
Publisher: Pleiades Publishing, Moscow
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 9 of 36 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands